Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#246864] of Jian-Guo Liu

Papers Published

  1. Chen, X; Liu, J-G, Analysis of polymeric flow models and related compactness theorems in weighted spaces, SIAM Journal on Mathematical Analysis, vol. 45 no. 3 (2013), pp. 1179-1215, ISSN 0036-1410 [doi]
    (last updated on 2017/12/16)

    Abstract:
    We studied coupled systems of the Fokker-Planck equation and the Navier-Stokes equation modeling the Hookean and the finitely extensible nonlinear elastic (FENE)-type polymeric flows. We proved the continuous embedding and compact embedding theorems in weighted spaces that naturally arise from related entropy estimates. These embedding estimates are shown to be sharp. For the Hookean polymeric system with a center-of-mass diffusion and a superlinear spring potential, we proved the existence of a global weak solution. Moreover, we were able to tackle the FENE model with L2 initial data for the polymer density instead of the L∞ counterpart in the literature. © 2013 Society for Industrial and Applied Mathematics.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320